# SDR CALA2014122392865

- Difficulty date: December 23, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 64,200 hours, 7,348 cycles
- Engine: Pwa PW4056
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF THE CREW HEARD A LOUD NOISE & THE NOSE GEAR WOULD NOT RETRACT.  FOUND NLG STRUT FLAT, CHANGED SHRADER VLV, SERVICED STRUT & DID A GEAR SWING.  OPERATIONS CHECKED GOOD.
